# SDR SIMA202504143001

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N307LH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000873
- Aircraft time: 10,222 hours, 7,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1FD PHOTOLUMINESCENT INDICATOR STRIP INOP FOUND 1FD PHOTOLUMINESCENT INDICATOR STRIP INOP. RAR 1FD PHOTOLUMINESCENT INDICATOR STRIP IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED.
